# SDR UALA2012030801516

- Difficulty date: March 8, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,284 hours, 11,764 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON FIRST ATTEMPT.  BITE TEST SHOWED LOW OIL PRESSURE FAULT.  FOUND DIFFERENTIAL PRESSURE INDICATOR POPPED FOR LUBE FILTER.  REPLACED LUBE FILTER PER MM.  LEAKED CHECKED OK DPI SHOWED NORMAL AND APU STARTED NORMAL THREE TIMES.
